MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER2 STRAIGHT ROD300MM, COCR; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH VIPER2 STRAIGHT ROD300MM, COCR; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 196789300
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product code: kwp; kwq; mnh; mni; osh.D10: complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, patient underwent t4-l3 pedicle screw fusion with expedium verse of unitized set screws & 300 mm cobalt chrome rods.The patient returned to clinic for postoperative visit complaining of pain in the lumbar spine area.Anterior/posterior (a/p) & lateral x-rays obtained which revealed that the rod was no longer locked in place on the right side at l3 & that the head of the right l3 screw was no longer locked in place.Based on these findings, the surgeon scheduled the patient to return to the or on (b)(6) 2020 for revision of the rod & unitized set screw.After exposure, the surgeon removed the implanted unitized set screw, which was still in the head of the screw but loose, placed the cobalt chrome rod back into the head of the right l3 screw, placed a new unitized set screw, compressed & performed final tightening to the right l3 unitized set screw.He further confirmed rod placement with an a/p x-ray & closed the incision.No further information provided.Concomitant device reported: screw (part# unknown, lot# unknown, quantity unknown);5.5 exp verse unitized set scr (part # 199721001, lot # wl1231, quantity 1).This report is for one (1) 5.5 exp verse unitized set scr.This is report 2 of 2 for (b)(4).

Brand Name
VIPER2 STRAIGHT ROD300MM, COCR
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10691292
Report Number1526439-2020-01981
Device Sequence Number3259269
Product Code NKB
UDI-Device Identifier10705034295251
UDI-Public(01)10705034295251
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111136
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number196789300
Device Catalogue Number196789300
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2020
Initial Report FDA Received Date10/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR
Patient Weight50